# SDR NACA20250106001

- Difficulty date: January 2, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,758 hours, 18,482 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START. PERFORMED APU BITE PER FIM 49-11-FT-987 NO FAULTS NOTED. OPS CHECK GOOD PER AMM 49-11-00
